MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723NAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723NAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723NAL
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 01/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
The customer's mother reported via phone call that they were experiencing high blood glucose and no delivery alarm.Blood glucose level at the time of the incident was 525 mg/dl.Customer's mother declined to troubleshooting for the high blood glucose.The insulin pump will be replaced, and customer did not agreed to return the product for analysis.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723NAL
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
MDR Report Key9609379
Report Number3004209178-2020-57646
Device Sequence Number13584134
Product Code OYC
UDI-Device Identifier00643169693791
UDI-Public(01)00643169693791
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-723NAL
Device Catalogue NumberMMT-723NAL
Device Lot NumberB6723NALJ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2020
Initial Report FDA Received Date01/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRN-UNK,UNOMED SET
Outcome Attributed to Adverse Event Other;
Patient Age17 YR
Patient Weight61